# SDR DALA2024052905609

- Difficulty date: May 27, 2024
- Submitted: May 29, 2024
- Operation: Air carrier
- Aircraft: N6700
- Make and model: Boeing 757232
- Aircraft serial: 30337
- Aircraft time: 69,273 hours, 26,029 cycles
- System (JASC): 5220 · Emergency Exits
- Part: Gate
- Part number: UNKNOWN
- Condition: Malfunctioned
- Location: Lt Overwing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 6700 SECONDARY NRC IN REF AMDS 5200-8596 STEP 2: DURING INSTALL OF LH AFT OVERWING EMERGENCY EXIT HATCH, LOWER FLAPPER OF EXTERNAL HANDLE DOES NOT RETURN TO CLOSED POSITION. CORRECTIVE ACTION: SUMMARY OF NRC: 00628 THE OFF-WING ESCAPE SYSTEM LH WAS DISARMED AND ARMED PER B-757-200 AMM 25-65-00 AND SPRING AT LH AFT EMERGENCY EXIT DOOR WAS REPLACED PER B757-200 SRM. (0363504)
